How To Deal With Nausea While Taking Medicine?
how do you make it so that you don’t feel nauseous when taking medicine, because you are taking outpatient treatment and the medicine is lmyan, how’s the way to make it feel nauseous?
Hello, thank you for the question to HealthReplies.com
First of all, you should first explain what medications you are currently taking. Each type of drug has its own drinking regimen and it is not uncommon for nausea to occur after taking the medication due to side effects of the drug (and especially can occur when taken according to the rules). Some drugs can even have dangerous side effects (such as can cause inflammation of the liver / hepatitis), one of which is the emergence of nausea.
Pay further attention to the drug label written by the pharmacist on your medicine packaging. If the drug is recommended for consumption after you eat or together with food, then you should take the drug according to these rules to help reduce nausea. If you take medicine that is consumed only 1 time per day, you can take the drug at night before you sleep to reduce the nausea caused. If you do not find clear rules for taking medication on your medication etiquette, you can call the pharmacy where you buy the drug to get a clearer way to take medicine.
So much information from me, hopefully enough answer